MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD TIGERPAW SYSTEM III 7C 35MM; STAPLE, IMPLANTABLE

DATASCOPE CORP. - FAIRFIELD TIGERPAW SYSTEM III 7C 35MM; STAPLE, IMPLANTABLE
Model Number 35MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complete initial reporter name: (b)(6) brand name: tigerpaw pro left atrial appendage closure device 35mm.The device will not be returned to the manufacturer to complete an evaluation.If additional information is provided, we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that during deployment of the tigerpaw pro (tpp) clip, a loud "crackling" noise was heard.Following deployment, bleeding was observed at the distal, posterior end of the left atrial appendage (laa).The physician used pledgeted stitches to stop the bleeding.A separate report has been submitted for the "crackling" noise under mfg report number 2248146-2021-00107.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.The device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot/serial number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.The review of the historical data indicates that no other similar complaint was reported for the same lot/serial number and reported failure mode.The overall 24 month product complaint trend data for the period apr-19 to mar-21 was reviewed.There were no triggers identified for the review period.Communication/interviews were performed to obtain all possible information.Reference complaint #(b)(4).

Brand Name
TIGERPAW SYSTEM III 7C 35MM
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
MDR Report Key11477968
Report Number2248146-2021-00160
Device Sequence Number4602870
Product Code GDW
UDI-Device Identifier10607567510996
UDI-Public10607567510996
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190884
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number35MM
Device Catalogue Number750001099
Device Lot Number92310976
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer06/23/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date06/23/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR